# SDR FDEA2020081261855

- Difficulty date: June 23, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53973599208
- Condition: Gouged
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR, A 16" INCH (40.6CM) SCRATCH ON THE FLOOR BEAM AT FR60  Y130 TO  Y720 REMOVED AND REPLACED AFT PIT FLOOR BEAM AT FR60 IAW AIRBUS DWG A53974286, REV. J,   AND A300-600SRM 51-40-21
